# SDR EIA2004008

- Difficulty date: January 22, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 88,931 hours, 21,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS AT L5 AND R5 DOORS INOP DURING "A" CHECK. RESEATED CONNECTOR ON POWER SUPPLY OPS CHECK GOOD.
